# SDR SWAA2025100609262

- Difficulty date: August 28, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA 277 AND STR 10R PASSENGER CABIN .  REPLACED TIE AND FASTENERS CLIP LOCATED STA 277 AND STR 10R IAW SRM 51-40-02-0G-0 AND DWG 141A1110 SHEET: 18 REV -, DWG 141A8380, SHEET 21, REV -, AND  SRM 51-10-02-0G-0, PARAGRAPH 9.
